MathSciNet Relay Station
MathSciNet bibliographic data
MR1622769 (2000c:28023) 28D05 (47A35)
Ahn, Youngho; Choe, Geon Ho Spectral types of skewed Bernoulli shift. Proc. Amer. Math. Soc. 128 (2000), no. 2, 503–510.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement